# SDR DXTA2011103104772

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 6,504 hours, 5,026 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 664810411
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE WOULD NOT MOVE FROM THE EXTENDED POSITION.  R & R LT MLG WIRING HARNESS IAW WM 20-10-01. ADJUSTED SQUAT SWITCH IAW MM 32-44-00. OPS CHECKED SATISFACTORY.
